Patient: I am a very overweight 17 year old girl, I started working out (treadmill for 35 minutes and burning 300 calories) for about 2 days in a row now so obviously not too long of a streak! and I also have a decreased appetite (upped to 30mg adderall dosage about 2 weeks ago) I use my fitnesspal.com to make sure I am eating about 1,200 calories a day (I do factor in lost calories from exercise) so I do not under or over eat. I started taking womens one a day vitamins about 3 days ago, one pill every day, never do they make me feel sick. Last one I took was last night before bed, no issues until now. I don’t know what the culprit could be but suddenly I got stomach pain and a little constipation. my stool the last day or so has been green. What could be wrong? what should I try and do?
Symptoms: Stomach ache, slight constipation, green stool
Doctor: Thank you for your question. It is possible that you have developed a gastrointestinal infection which is causing your s ymptoms. This could be caused by bacteria which infect the gastrointestinal tract from eating contaminated food. Another possible cause of your stomach pain and constipation could be due to inflammation of the gall bladder. This is called cholecystitis, and commonly afflicts persons who are obese. This would result in dull stomach pain, and digestive complications such as constipation. We strongly recommend that you ere on the side of caution and seek medication evaluation of your symptoms. You may require an ultrasound of your abdomen to evaluate this. Once diagnosed, the appropriate treatment will be offered to you.Thank you for consulting AskTheDoctor.com